# SDR C77A2019091300001

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 17001423010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, THE RT WING LOWER REAR ROOT SKIN, P/N 170-01423-010, WAS DISCOVERED CRACKED DURING INSPECTION AT THE SPAR II AND RIB 4A JUNCTION.  THE CRACK WAS VERIFIED AT APPROXIMATELY 0.492 INCHES LONG THROUGH NDT.  REFERENCE ETD2019-170-119402 FIGURES 1-3 FOR DETAILS. THE CRACK IS LOCATED APPROXIMATELY 0.5 INCHES OUTBOARD OF THE RIB 4A LOWER SKIN DOUBLER, P/N 170-26653-004.  THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A TEMPORARY REPAIR OF THE CRACKED RT WING LOWER REAR ROOT SKIN, P/N 170-01423-010, AT THE SPAR II AND RIB 4A JUNCTION, BY CUTOUT AND INSTALLATION OF A SINGLE EXTERNAL REPAIR DOUBLER WITH A FILLER PER ETD2019-170-119402.  THE REPAIR DOUBLER, P/N 171-22053-001, IS BASICALLY AN EXTENSION OF THE ORIGINAL DOUBLER P/N 170-26653-004.  BECAUSE THE RT WING LOWER REAR ROOT SKIN IS A PSE AND FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. EO E175-57MR-015 IS BEING ACCOMPLISHED BY WO 2721589.
